# SDR AWXA200201110

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 62,063 hours, 49,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Bs 975
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE R-2 DOOR WALL MOUNTED EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR WALL MOUNTED EMERGENCY EXIT SIGN BATTERY PACK, OPERATIONAL CHECK GOOD.
